# SDR C2XA07TY089

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 220
- Aircraft time: 14,852 hours, 15,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: A1140001002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT LAMP IAW EMB 135 VCMM 25-60-02.  OPS CK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
